# SDR ASAA2015080612789

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 33,752 hours, 10,257 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING TASK CARD 78273000, FMC CDU FOR ENGINE FAULTS ENGINE NR 1 HAS FAULT 77-20871, TOP LT EGT SIGNAL OUT OF RANGE.  TERM OF FAULT ECONOMIC.  FLT LEGS 1, 2, 3, 8, 9.  ACFT GROUNDED. ON DEFERRAL.
